# SDR GTIA201402101157

- Difficulty date: February 10, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 27,655 hours, 13,314 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hinge
- Condition: Damaged
- Location: Oxygen Mask Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY F/A OXYGEN MASK FELL.  FOUND AFT GALLEY OXYGEN MASK BOX DOOR HINGE QUICK RELEASE NOT LOCKED & SEATED IN PLACE.  SECURED DOOR HINGE IAW CMM. OPS CHECKED GOOD IAW AMM.
